MathSciNet Relay Station
MathSciNet bibliographic data
MR744642 47B38 (46J10)
Trent, Tavan T.; Wang, James L. $P\sp{2}(\mu )$ and bounded point evaluations. Proc. Amer. Math. Soc. 91 (1984), no. 3, 421–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement